Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 2, 2010, 1:23 AM CDT for Grundy County, LaSalle County, Livingston County, Illinois. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2010, 1:23 AM CDT (06:23 UTC)
- Expired
- Jun 2, 2010, 2:30 AM CDT
- In force
- 67 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grundy County, IL, LaSalle County, IL, Livingston County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 1:30 AM CDT | TSTM WND DMG | 1 W Dana, IL | POWER POLES BLOWN DOWN BLOCKING N 2ND AROUND E 10TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
777
WUUS53 KLOT 020623
SVRLOT
ILC063-099-105-020730-
/O.NEW.KLOT.SV.W.0021.100602T0623Z-100602T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
123 AM CDT WED JUN 2 2010
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN GRUNDY COUNTY IN NORTHEAST ILLINOIS...
SOUTHERN LA SALLE COUNTY IN NORTH CENTRAL ILLINOIS...
NORTHWESTERN LIVINGSTON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 230 AM CDT
* AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOLUCA...OR 15 MILES EAST OF LACON...AND MOVING NORTHEAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WENONA AROUND 130 AM CDT.
STREATOR AROUND 155 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LONG
POINT...KANGLEY...RANSOM AND KINSMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4138 8856 4095 8843 4092 8894 4092 8906
4093 8906 4110 8907 4110 8915 4111 8917
TIME...MOT...LOC 0623Z 247DEG 23KT 4103 8909
WIND...HAIL 60MPH 1.00IN
$$
KREIN2 follow-up statements
226
WWUS53 KLOT 020638
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
138 AM CDT WED JUN 2 2010
ILC063-099-105-020730-
/O.CON.KLOT.SV.W.0021.000000T0000Z-100602T0730Z/
LIVINGSTON IL-GRUNDY IL-LA SALLE IL-
138 AM CDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LA
SALLE...SOUTHWESTERN GRUNDY AND NORTHWESTERN LIVINGSTON COUNTIES
UNTIL 230 AM CDT...
AT 138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WENONA...OR 11 MILES SOUTHWEST OF STREATOR...MOVING NORTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STREATOR AROUND 155 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANGLEY...RANSOM AND KINSMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4138 8856 4095 8843 4092 8894 4092 8906
4093 8906 4110 8907 4110 8915 4111 8917
TIME...MOT...LOC 0638Z 247DEG 23KT 4107 8897
WIND...HAIL 60MPH 1.00IN
$$
KREIN873
WWUS53 KLOT 020703
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
203 AM CDT WED JUN 2 2010
ILC063-099-105-020730-
/O.CON.KLOT.SV.W.0021.000000T0000Z-100602T0730Z/
LIVINGSTON IL-GRUNDY IL-LA SALLE IL-
203 AM CDT WED JUN 2 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LA
SALLE...SOUTHWESTERN GRUNDY AND NORTHWESTERN LIVINGSTON COUNTIES
UNTIL 230 AM CDT...
AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STREATOR...MOVING NORTHEAST AT 25 MPH. MORE THUNDERSTORMS CAPABLE OF
SEVERE WINDS AND HAIL WERE MOVING INTO THE AREA BEHIND THIS
THUNDERSTORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAND RIDGE AROUND 210 AM CDT.
SENECA AROUND 230 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4138 8856 4095 8843 4092 8894 4092 8906
4093 8906 4110 8907 4110 8915 4111 8917
TIME...MOT...LOC 0702Z 237DEG 21KT 4117 8886
WIND...HAIL 60MPH 1.00IN
$$
KREINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:18 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 2, 1:18 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
118 AM CDT WED JUN 2 2010
.DISCUSSION...
906 PM CDT
FOR EVENING UPDATE...
MAIN FORECAST CONCERNS ARE IN SHORT TERM TONIGHT...WITH CONVECTIVE
TRENDS AND RELATED HEAVY RAIN/SEVERE THREATS AT THE TOP OF THE LIST.
HAVE ADJUSTED WX/POP/QPF A BIT...HAVE MENTIONED SVR POTENTIAL ACROSS
THE SOUTHERN CWA...AND WILL MAINTAIN FLASH FLOOD WATCH AS ISSUED.
A COUPLE OF ISOLATED THUNDERSTORMS DEVELOPED THIS EVENING IN WEAK
LOW LEVEL CONVERGENCE AXIS SOUTH OF CHICAGO. WHILE THESE STORMS WERE
ABLE TO PRODUCE SOME MODEST HAIL AND DOWNPOURS...MAIN SHOW IS TAKING
SHAPE OFF TO OUR WEST THIS EVENING ACROSS IA WHERE IMPRESSIVE LINEAR
MCS CONTINUES TO DEVELOP. WHILE ELEVATED STRATIFORM/EMBEDDED
CONVECTIVE PRECIP ACROSS NORTHERN IA WILL LIKELY PUSH EAST ACROSS
FAR NORTHERN IL/SOUTHERN WI...STRONGEST CONVECTION ASSOCIATED WITH
LEWP OVER CENTRAL/SOUTHWEST IA SUGGESTS GREATEST POTENTIAL FOR
SEVERE STORMS AND HEAVY CONVECTIVE RAINFALL WILL OCCUR ACROSS
CENTRAL/SOUTHERN PORTIONS OF CWA. LARGE SCALE THICKNESS FIELD
SUGGESTS MCS WILL CONTINUE TO PROPAGATE ALONG AN EAST/SOUTHEAST
TRACK FOR THE NEXT SEVERAL HOURS...LIKELY ENTERING WESTERN PORTIONS
OF CWA AROUND OR SHORTLY AFTER MIDNIGHT.
GREATEST SEVERE THREAT APPEARS TO BE ALONG/SOUTH OF WEAKLY DEFINED
WARM FRONTAL BOUNDARY WHICH STRETCHES EAST ACROSS SOUTHERN PORTION
OF CWA. MUCAPES 2000 J/KG AND DCAPES IN EXCESS OF 1000 J/KG POINT
TOWARD DAMAGING WIND THREAT MAINLY SOUTH OF I-80...AND PERHAPS EVEN
FARTHER SOUTH INTO CENTRAL IL WITH MCS EXPECTED TO BUILD SLIGHTLY
SOUTHEAST INTO STRONGER INSTABILITY.
AS FOR HEAVY RAIN THREAT...21Z SREF CONTINUES TO LOOK TOO FAR NORTH
WITH TAKING QPF AXIS ACROSS SOUTHERN WI. 22Z HIGH RES RUC SEEMS TO
HAVE A DECENT HANDLE ON CURRENT MCS LOCATION AND BRINGS HEAVIER
CONVECTIVE QPF ACROSS MAINLY CENTRAL/SOUTHERN LOT CWA. SOME
UNCERTAINTY ABOUT AMOUNTS ACROSS THE NORTH IN REGION OF STRATIFORM
AND EMBEDDED PRECIP...SO HAVE CONTINUED TO BE A LITTLE LIBERAL
WITH QPF AMOUNT IN GRIDS WITH RESPECT TO HIGHEST ACCUMULATIONS AND
WILL THEREFORE MAINTAIN FLOOD WATCH AS IS.
FYI...KLOT 88D PARTS HAVE ARRIVED AND TECHS WORKING ON RESTORING
RADAR TO SERVICE.
RATZER
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 06Z...
THUNDERSTORMS WILL MOVE INTO OHARE AND MIDWAY THIS MORNING.
THE WIND COULD GUST TO 25 KNOTS WITH A CHANGE IN DIRECTION IN
SOME OF THESE STORMS. THE THUNDERSTORMS ARE EXPECTED TO REACH THE
AIRPORTS BY 08 UTC.
//DISCUSSION...UPDATED 06Z...
A FRONT THAT LIES FROM NORTHERN WISCONSIN TO WESTERN IOWA WILL
MOVE SOUTHEAST TO NORTHERN MISSOURI TO NORTHERN INDIANA BY THIS
EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY
MORNING AND EARLY WEDNESDAY. THE THUNDERSTORMS COULD PRODUCE
STRONG GUSTS OF WIND...RAPIDLY CHANGING DIRECTION AND RAIN THAT
COULD LOWER THE VISIBILITY TO IFR LEVELS. THE THUNDERSTORMS WILL
DECREASE IN NUMBER THIS AFTERNOON. WE WILL LEAVE A PROBABILITY
OF 30 PERCENT FOR SHOWERS LATE TONIGHT AND EARLY THURSDAY
MORNING.
//ORD AND MDW CONFIDENCE...UPDATED 06Z...
HIGH CONFIDENCE IN THE THUNDERSTORMS THIS MORNING.
//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 06Z...
THURSDAY...CHANCE OF TSRA DURING THE DAY. MVFR POSSIBLE.
FRIDAY...CHANCE OF TSRA OVERNIGHT.
SATURDAY...CHANCE OF TSRA.
SUNDAY...CHANCE OF MORNING TSRA.
MONDAY...VFR
&&
.MARINE...
209 PM CDT
A COLD FRONT WILL DROP SOUTH DOWN THE LAKE LATE TONIGHT INTO
WEDNESDAY MORNING WITH WINDS SHIFTING TO THE NORTH BEHIND THE
FRONT. FAIRLY WEAK HIGH PRESSURE BUILDING SOUTH IN ITS WAKE
SHOULD RESULT IN NORTHERLY WINDS NOT GETTING PARTICULARLY STRONG.
HIGH PRESSURE SHOULD THEN DOMINATE THROUGH FRIDAY MORNING WITH
FAIRLY LIGHT WINDS AND AFTERNOON LAKE BREEZES. NEXT SYSTEM IS
SLATED TO APPROACH FRIDAY INTO FRIDAY NIGHT WITH WINDS BECOMING
MORE SOUTHEASTERLY AT THAT TIME.
IZZI
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-
ILZ023-ILZ032-ILZ033-ILZ039 UNTIL NOON WEDNESDAY.
IN...FLASH FLOOD WATCH...INZ001-INZ002-INZ010-INZ011-INZ019 UNTIL
NOON WEDNESDAY.
LM...NONE.
&&Hazardous weather outlook, Jun 1, 10:14 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1014 PM CDT TUE JUN 1 2010
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
030315-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1014 PM CDT TUE JUN 1 2010 /1114 PM EDT TUE JUN 1 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...OVERNIGHT.
WEATHER HAZARDS EXPECTED:
NUMEROUS THUNDERSTORMS...SOME MAY PRODUCE:
DAMAGING WINDS IN EXCESS OF 70 MPH.
HAIL UP TO THE SIZE OF PENNIES.
TORRENTIAL DOWNPOURS WITH POTENTIAL FOR FLASH FLOODING.
CONTINUOUS CLOUD TO GROUND LIGHTNING.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS ARE LIKELY TO QUICKLY MOVE ACROSS THE AREA FROM
WEST TO EAST OVERNIGHT. THUNDERSTORMS COULD ARRIVE OVER NORTH
CENTRAL ILLINOIS AS EARLY AS MIDNIGHT...BUT MORE LIKELY AFTER 2
AM...THEN SPREAD VERY QUICKLY ACROSS THE OUTLOOK AREA. SOME
SEVERE STORMS ARE POSSIBLE...MAINLY ACROSS PORTIONS OF NORTH
CENTRAL ILLINOIS SOUTH OF INTERSTATE 80.
DISCUSSION:
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED INTO A LINE THIS
EVENING EXTENDING FROM SOUTH CENTRAL IOWA SOUTHWEST INTO EXTREME
SOUTHEAST NEBRASKA. ADDITIONAL RAIN AND EMBEDDED THUNDERSTORMS
EXTEND NORTH ACROSS MUCH OF THE STATE OF IOWA. THIS AREA OF RAIN
AND THUNDERSTORMS WILL CONTINUE TO MOVE EAST OVERNIGHT...MOVING
INTO NORTH CENTRAL ILLINOIS AROUND MIDNIGHT OR SHORTLY
AFTER...THEN SPREADING EAST ACROSS THE REMAINDER OF THE OUTLOOK
AREA THROUGH THE PREDAWN HOURS OF WEDNESDAY MORNING. IT APPEARS
THAT THE GREATEST THREAT OF SEVERE WEATHER WILL EXIST ACROSS
PORTIONS OF NORTHERN ILLINOIS SOUTH OF INTERSTATE 80...WHERE THE
POTENTIAL WILL EXIST FOR DAMAGING WIND GUSTS IN EXCESS OF 60 MPH
LATE TONIGHT.
IN ADDITION...THE VERY MOIST AIRMASS WILL ALLOW THE
THUNDERSTORMS TO BE POTENTIALLY PROLIFIC RAIN PRODUCERS WITH
HOURLY RAINFALL RATES IN EXCESS OF 1 TO 2 INCHES PER HOUR.
LOCALIZED RAINFALL TOTALS IN EXCESS OF 3 INCHES ARE
POSSIBLE...WHICH COULD RESULT IN FLASH FLOODING. LOCALLY HEAVY
RAINFALL OF UP TO AN INCH MAY ALSO OCCUR NORTH OF INTERSTATE
80...WHERE STRATIFORM RAIN AND EMBEDDED THUNDERSTORMS WILL
TRACK.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS...SOME POSSIBLY SEVERE WITH DAMAGING WINDS AS
WELL AS A THREAT FOR VERY HEAVY RAINFALL AND FLASH
FLOODING...MAY BE ONGOING WEDNESDAY MORNING. THUNDERSTORMS WILL
TEND TO DIMINISH OR MOVE OUT OF THE AREA BY MID TO LATE MORNING
WEDNESDAY.
THERE IS SOME POTENTIAL FOR ADDITIONAL THUNDERSTORMS TO DEVELOP
WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY SOUTH OF INTERSTATE
80. IF STORMS DO INDEED RE-DEVELOP WEDNESDAY AFTERNOON AND
EVENING...CONDITIONS MAY BECOME FAVORABLE FOR SEVERE WEATHER
ONCE AGAIN.
THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY...THEN AGAIN
FRIDAY NIGHT INTO EARLY SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY NEEDED AFTER MIDNIGHT TONIGHT AND POSSIBLY INTO THE
MID MORNING WEDNESDAY MORNING.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-030315-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1014 PM CDT TUE JUN 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...OVERNIGHT.
THUNDERSTORMS ARE LIKELY VERY LATE TONIGHT...PROBABLY NOT UNTIL
AFTER 3 AM. THESE STRONGEST OF THESE STORMS WILL HAVE THE
POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 50 KNOTS...AS WELL AS
FREQUENT CLOUD TO WATER LIGHTNING...AND TORRENTIAL DOWNPOURS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS
OF 50 KNOTS...AS WELL AS FREQUENT CLOUD TO WATER LIGHTNING...AND
TORRENTIAL DOWNPOURS COULD LINGER INTO EARLY WEDNESDAY MORNING.
THERE IS ALSO A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON
THROUGH THURSDAY.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO
EARLY SUNDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-030315-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1014 PM CDT TUE JUN 1 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...OVERNIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TONIGHT ACROSS NORTHERN LAKE
MICHIGAN...AND THUNDERSTORMS ARE LIKELY LATE TONIGHT ACROSS
SOUTHERN LAKE MICHIGAN AFTER 3 AM. SOME OF THE STRONGEST STORMS
MAY PRODUCE WIND GUSTS IN EXCESS OF 50 KNOTS ACROSS SOUTHERN LAKE
MICHIGAN LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS
OF 50 KNOTS...AS WELL AS FREQUENT CLOUD TO WATER LIGHTNING...AND
TORRENTIAL DOWNPOURS COULD LINGER INTO EARLY WEDNESDAY MORNING.
THERE IS ALSO A CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON
THROUGH THURSDAY.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO
EARLY SUNDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
RATZERThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:57 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 63 min |
| Jun 2, 2:07 AM CDT | Areal Flood Advisory | LOT | Cook, DeKalb, DuPage, Grundy, Kane, Kendall and 3 more | 6 hr |
| Jun 2, 2:31 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Livingston and 1 more | 59 min |
| Jun 2, 2:48 AM CDT | Flash Flood Warning | LOT | DeKalb, Grundy, Kendall, LaSalle | 12 hr |
| Jun 2, 2:56 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 34 min |
| Jun 2, 3:27 AM CDT | Severe Thunderstorm Warning | LOT | Iroquois, Kankakee, Will | 61 min |
| Jun 2, 5:42 AM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Lake, McHenry | 6 hr |
| Jun 2, 7:20 AM CDT | River Flood Advisory | LOT | Will | 59 min |
| Jun 2, 8:11 AM CDT | River Flood Warning | LOT | LaSalle | 14 hr |
| Jun 2, 8:17 AM CDT | River Flood Warning | LOT | Will | 31 hr |
| Jun 2, 10:42 AM CDT | River Flood Warning | LOT | Bureau, LaSalle | 24 hr |
| Jun 2, 10:46 AM CDT | River Flood Advisory | LOT | LaSalle | 25 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.